# SDR DALA2020030601676

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 83,093 hours, 17,880 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Overheated
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PER GROUND CREW SMOKE/FUMES IN THE CABIN. FOUND WATER SYSTEM AIR COMPRESSOR OVERHEATING AND REPLACED. (LP 7155541)
